# SDR CA000329021

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 369D2512111
- Condition: Worn
- Location: Splines
- Part time: 5,956 hours
- Component: Transmission, Mechproducts, 369D25100505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R TRANSMISSION RECEIVED FOR INSPECTION.  DURING VISUAL INSPECTION, IT WAS NOTED THAT THE INPUT PINION HAD UNCOMMON DAMAGE TO THE DRIVE SPLINES.  SUBMITTER SUGGESTED CAUSE COULD BE INCORRECT SHIMMING OF ATTACHING PARTS OR LOSS OF TORQUE TO THE NUT (PN 369A5513).  MANUFACTURER''S SERVICE BULLETIN COULD POSSIBLY CORRECT THIS PROBLEM.
